Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
On Jacobian Kummer surfaces
Kenji Koike
Author information
JOURNAL FREE ACCESS

2014 Volume 66 Issue 3 Pages 997-1016

Details
Abstract
We give explicit equations of smooth Jacobian Kummer surfaces of degree 8 in ℙ5 by theta functions. As byproducts, we can write down Rosenhain's 80 hyperplanes and 32 lines on these Kummer surfaces explicitly. Moreover we study the fibration of Kummer surfaces over the Satake compactification of the Siegel modular 3-fold of level (2,4). The total space is a smooth projective 5-fold which is regarded as a higher-dimensional analogue of Shioda's elliptic modular surfaces.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2014 The Mathematical Society of Japan
Previous article Next article
feedback
Top